# SDR CALA2017050801326

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 76,182 hours, 28,685 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230514200
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHEAR TIE AT FRAME 32, STRINGERS 41 - 42R CORRODED.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-72-11, AND SRM 51-42-11, REV 118.
